# SDR ASAA2022071239270

- Difficulty date: July 12, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 67,496 hours, 34,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 196A260019
- Part serial: 000536
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 101 28 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED MADE TO R/H HORIZ LOWER SKIN AND STA 101, 28 IN FWD AT REAR SPAR IAW B737-700 SRM 55-10-01-2R-11.
